# SDR DHL2004760007

- Difficulty date: September 28, 2004
- Submitted: September 28, 2004
- Operation: Air carrier
- Aircraft: N760AT
- Make and model: Boeing 727-2B7
- Aircraft serial: 21954
- Engine: Pwa JT8D17
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bulb
- Part number: 757
- Condition: Burned Out
- Location: Warning Light
- Stage of operation: TX
- How discovered: O
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

MAIN GEAR ANTI-SKID LIGHTS FAILED TO ILLUMINATE WHEN ANTI-SKID WAS SWITCHED OFF.  REMOVED AND REPLACED LIGHT BULBS.   SYS CK GOOD.   P/N 757
